MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date approximated to (b)(6) 2021 based on date boston scientific was made aware of this event.Device returned and evaluated by manufacturer.Returned device consisted of a coyote balloon catheter with an unknown 0.014" guidewire stuck inside of it.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed multiple buckling to the guidewire lumen and the tip is damaged.Product analysis found damage to the device that would have contributed to the reported difficulty to track over wire.
 
Event or Problem Description
Reportable based on device analysis completed on 27jul2021.It was reported that the catheter could not move over the guidewire.A 2.5x80x150 coyote balloon was selected for a procedure.During the procedure, it was reported that the coyote was not able to move over the.014 v-14 guidewire.There were no patient complications reported.No patient complications were reported and the procedure was completed successfully using an alternate device.However, device analysis revealed that an unknown.014 wire was stuck in the catheter.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12336029
Report Number2134265-2021-10465
Device Sequence Number20078819
Product Code DQY
UDI-Device Identifier08714729797180
UDI-Public08714729797180
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2024
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0026758044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1